# SDR TWAA9803803

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 616-673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, THREE AREAS OF CORROSION WERE FOUND AT STRINGER 38R FS 616 TO FS 673 OB LIP OF STRINGER L ANGLE.  CORROSION REMOVED PER SRM 51-10-00.  ANGLE AND U-CHANNEL INSTALLED PER SRM 53-00-03.  (M)
